# SDR GLBA2001215

- Difficulty date: October 16, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 13,093 hours, 15,980 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50060285
- Part serial: 2303
- Condition: Blew Out
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 TIRE BLEW OUT ON T/O.  REPLACED WHEEL ASSEMBLY.
